MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 100MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 100MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 456.305
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.(b)(4).Investigation summary.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.Device history lot.Part number: 456.305.Lot number: h745097.Part manufacture date: oct 03, 2018.Manufacturing location: (b)(4).Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 11.0mm ti helical blade 100mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history review.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of a titanium cannulated trochanteric fixation nail due to non-union.The titanium cannulated trochanteric fixation nail was removed with no issues and a total hip arthroplasty was performed.The procedure was successfully completed with no surgical delay.There was no patient consequence.This complaint involves 3 devices.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 2 of 4 for (b)(4).

Brand Name
11.0MM TI HELICAL BLADE 100MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10093145
Report Number2939274-2020-02536
Device Sequence Number777203
Product Code HSB
UDI-Device Identifier10886982226716
UDI-Public(01)10886982226716
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number456.305
Device Catalogue Number456.305
Device Lot NumberH745097
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date06/05/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11.0MM TI HELICAL BLADE 100MM; 11MM/130 DEG TI CANN TRH FXTN NAL 400MM/RT; 5.0MM TI LOCKING SCREW 52MM- FOR IM NAILS; 11.0MM TI HELICAL BLADE 100MM; 11MM/130 DEG TI CANN TRH FXTN NAL 400MM/RT; 5.0MM TI LOCKING SCREW 52MM- FOR IM NAILS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR